Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Itchy skin when putting shirt on, no change in soap, lifestyle or diet

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
My 7 year old little boy complains of itchy skin every morning when he puts his shirt on and as soon as he gets a chance he takes his shirt off when he gets home. It started about a month ago and seems to drive him nuts. I don't know how to help him as he hasn't had any changes in soap, lifestyle, diet etc, in the past month....
Posted Wed, 23 May 2012 in Child Health
Answered by Dr. Raju A.T 40 minutes later

Thanks for your query.

Itching without apparent rashes is commonly seen in conditions like allergies and with metabolic defects leaving abnormal substances into the blood.

I suggest you to apply CALADRYL Lotion on the affected body twice daily for three days if there is relief then I would ask you to continue the same for a week more.If the lotion helps it means that itching is due to allergy. If there is no relief with the lotion then I consider there is a need for a Dermatologist to examine your child.

Hope I have answered your query. Let me know if I can assist you further.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor